# SDR ASAA2018120827264

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,371 hours, 6,406 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FO`S ND DISPLAYED VTK 6 TIMES AFTER LANDING. GROUNDED - YES. UNABLE TO DUP/VERIFY DISCREP. AFTER A/C POWER-UP. REF AMM 34-61-00-860-801, NUISANCE ERROR FAULT. BOTH FMC'S OPERATIONAL TEST GOOD REF AMM 34-61-00.
